MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +2.5

EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +2.5
Model Number 320-40-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This revision was found during the investigation of (b)(4).Reason for the revision is unknown.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 320-32-40, 5993404 - expanded glenosphere, 40mm, for small reverse.320-35-01, 6066265 - small glenoid plate.300-01-15, 6113495 - equinoxe, humeral stem primary, press fit 15mm.320-20-34, 6171767 - eq rev compress screw lck cap kit, 4.5 x 34mm.320-10-00, 6203171 - equinoxe reverse tray adapter plate tray +0.320-15-05, 6217400 - eq rev locking screw.320-20-00, 6224120 - eq reverse torque defining screw kit.320-20-30, 6225658 - eq rev compress screw lck cap kit, 4.5 x 30mm.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.

Brand Name
EQUINOXE
Common Device Name
HUMERAL LINER, 40MM, +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13634062
Report Number1038671-2022-00232
Device Sequence Number5039715
Product Code KWT
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2024
Device Model Number320-40-03
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale